# SDR CALA2016101995818

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 54,976 hours, 22,360 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR68 HAS CORROSION AROUND THE LAST TWO NUT PLATE HOLES AFT END AT DOOR SILL.   REMOVED CORROSION AND FABBED REPAIR DOUBLER AND INSTALLED IAW SRM 53-41-14 PARA 5A FIG201 REPAIR PRINCIPLE 5.
